Journal of Mathematical Biology
The Journal of Mathematical Biology focuses on mathematical biology - work that uses mathematical approaches to gain biological understanding or explain biological phenomena.
Papers should either provide biological insight as a result of mathematical analysis or identify and open up challenging new types of mathematical problems that derive from biological knowledge (in the form of data, or theory, or simulation results). Mathematical ideas, methods, techniques and results are welcome, provided they show sufficient potential for usefulness in a biological context. Authors are encouraged to include a brief summarising discussion of the main results to make them accessible to readers with biology background.
Areas of biology covered include, but are not restricted to, cell biology, physiology, development, neurobiology, genetics and population genetics, population biology, ecology, behavioural biology, evolution, epidemiology, immunology, molecular biology, biofluids, DNA and protein structure and function. All mathematical approaches including computational and visualization approaches are appropriate.
State-of-the-art survey papers, including prospective discussion or speculation, are particularly welcome.
- 71 Volumes
- 371 Issues
- 2,517 Articles
- 51 Open Access
- 1974 - 2015 Available between
To view the rest of this content please follow the download PDF link above.